# SDR CALA9700789

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72829
- Make and model: Doug DC-9-82
- Aircraft serial: 49489
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1271-1294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 AND .75 INCH CRACK IN AFT BAGGAGE BIN INTERCOSTAL BETWEEN FLOORBEAMS AT STA 1271 TO 1294.  A DOUBLER WAS INSTALLED IAW SRM 53-01, FIGURE 2.
